# SDR 2004FA0000370

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N97660
- Make and model: Cessna 182Q
- Aircraft serial: 18267161
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC626820ST2J
- Part serial: 8696615
- Condition: Separated
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 CYLINDER HEAD SEPARATED FROM CYLINDER BASE IN FLIGHT.  (SO09200406841)
